About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 698270, 13 pages
http://dx.doi.org/10.1155/2012/698270
Research Article

Complexity of a Duopoly Game in the Electricity Market with Delayed Bounded Rationality

College of Management and Economics, Tianjin University, Tianjin 300072, China

Received 2 May 2012; Accepted 21 November 2012

Academic Editor: Mingshu Peng

Copyright © 2012 Junhai Ma and Hongliang Tu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Zou and F. Gao, “Economics investigation and chaos theory,” Journal of Quantum Technologies and Economics, vol. 4, pp. 61–68, 1991.
  2. H. N. Agiza, “On the analysis of stability, bifurcation, chaos and chaos control of Kopel map,” Chaos, Solitons and Fractals, vol. 10, no. 11, pp. 1909–1916, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Kopel, “Simple and complex adjustment dynamics in Cournot duopoly models,” Chaos, Solitons and Fractals, vol. 7, no. 12, pp. 2031–2048, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. I. Bischi, C. Mammana, and L. Gardini, “Multistability and cyclic attractors in duopoly games,” Chaos, Solitons & Fractals, vol. 11, no. 4, pp. 543–564, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. N. Agiza and A. A. Elsadany, “Chaotic dynamics in nonlinear duopoly game with heterogeneous players,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 843–860, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Zhang, Q. Da, and Y. Wang, “Analysis of nonlinear duopoly game with heterogeneous players,” Economic Modelling, vol. 24, no. 1, pp. 138–148, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Matsumoto and Y. Nonaka, “Statistical dynamics in a chaotic Cournot model with complementary goods,” Journal of Economic Behavior and Organization, vol. 61, no. 4, pp. 769–783, 2006. View at Publisher · View at Google Scholar · View at Scopus
  8. J. H. Ma and W. Z. Ji, “Complexity of repeated game model in electric power triopoly,” Chaos, Solitons and Fractals, vol. 40, no. 4, pp. 1735–1740, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. W. Ji, “Chaos and control of game model based on heterogeneous expectations in electricpower triopoly,” Discrete Dynamics in Nature and Society, vol. 2009, 8 pages, 2009.
  10. J. Ma and Y. Feng, “The study of the chaotic behavior in retailer's demand model,” Discrete Dynamics in Nature and Society, Article ID 792031, 12 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. B. Xin, J. Ma, and Q. Gao, “Complex dynamics of an adnascent-type game model,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 467972, 12 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. F. Chen, J. H. Ma, and X. Q. Chen, “The study of dynamic process of the triopoly games in chinese 3G telecommunication market,” Chaos, Solitons and Fractals, vol. 42, no. 3, pp. 1542–1551, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. Z. Sun and J. Ma, “Complexity of triopoly price game in Chinese cold rolled steel market,” Nonlinear Dynamics, vol. 67, no. 3, pp. 2001–2008, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. M. T. Yassen and H. N. Agiza, “Analysis of a duopoly game with delayed bounded rationality,” Applied Mathematics and Computation, vol. 138, no. 2-3, pp. 387–402, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. L. Edelstein-Kashet, Mathematical Models in Biology, Random House, New York, NY, USA, 1992.
  16. J. L. Kaplan and J. A. Yorke, “Preturbulence: a regime observed in a fluid flow model of Lorenz,” Communications in Mathematical Physics, vol. 67, no. 2, pp. 93–108, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. B. Liu and J. Peng, Nonlinear Dynamics, Higher Education Press, Beijing, China, 2004.
  18. L. Yang, Z. Liu, and J. M. Mao, “Controlling hyperchaos,” Physical Review Letters, vol. 84, no. 1, pp. 67–70, 2000. View at Publisher · View at Google Scholar · View at Scopus
  19. H. Xu, G. Wang, and S. Chen, “Controlling chaos by a modified straight-line stabilization method,” European Physical Journal B, vol. 22, no. 1, pp. 65–69, 2001. View at Scopus